# SDR USAASB98096

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - DURING TRANSIT CHECK WHILE ACCOMPLISHING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, MAINTENANCE FOUND THE FORWARD ENTRYWAY EMERGENCY EXIT LIGHTS DIM AND AFTER 30 SECONDS OF OPERATION, LIGHTS WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE M1133 POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
